Person:327359: Difference between revisions

From MaRDI portal
Person:327359
Created automatically from import231006081045
 
m AuthorDisambiguator moved page Javad Vahidi to Javad Vahidi: Duplicate
 
(No difference)

Latest revision as of 01:41, 11 December 2023

Available identifiers

zbMath Open vahidi.javadMaRDI QIDQ327359

List of research outcomes





PublicationDate of PublicationType
The existence of a unique solution and stability results with numerical solutions for the fractional hybrid integro-differential equations with Dirichlet boundary conditions2024-11-18Paper
Approximation of functional equations in intuitionistic fuzzy C ∗ -algebras2022-11-25Paper
The exact solutions of the conformable time-fractional modified nonlinear Schrödinger equation by the trial equation method and modified trial equation method2022-05-27Paper
New solitary wave solutions for the conformable Klein-Gordon equation with quantic nonlinearity2022-04-27Paper
The functional variable method to find new exact solutions of the nonlinear evolution equations with dual-power-law nonlinearity2021-04-22Paper
https://portal.mardi4nfdi.de/entity/Q51304322020-11-04Paper
Strong convergence results for equilibrium problems and fixed point problems for multivalued mappings2019-08-16Paper
Application of fixed point theory for approximating of a positive-additive functional equation in intuitionistic random C*-algebras2019-04-24Paper
General proximal-point algorithm for monotone operators2019-02-27Paper
https://portal.mardi4nfdi.de/entity/Q46253912019-02-22Paper
https://portal.mardi4nfdi.de/entity/Q45854892018-09-06Paper
Viscosity iterative process for demicontractive mappings and multivalued mappings and equilibrium problems2017-09-15Paper
Strong convergence for generalized multiple-set split feasibility problem2017-07-19Paper
https://portal.mardi4nfdi.de/entity/Q29600652017-02-07Paper
Split common fixed point problem of nonexpansive semigroup2016-10-19Paper
https://portal.mardi4nfdi.de/entity/Q28067442016-05-18Paper
A new general algorithm for set-valued mappings and equilibrium problem2015-12-07Paper
Stability of homomorphisms on fuzzy Lie \(C^*\)-algebras via fixed point method2015-02-26Paper
New iterative scheme with strict pseudo-contractions and multivalued nonexpansive mappings for fixed point problems and variational inequality problems2014-08-01Paper
https://portal.mardi4nfdi.de/entity/Q54005832014-03-03Paper
A functional equation related to inner product spaces in non-Archimedean \(\mathcal L\)-random normed spaces2013-11-08Paper
On nonlinear stability in various random normed spaces2013-07-30Paper
On critical exponent for the existence and stability properties of positive weak solutions for some nonlinear elliptic systems involving the \((p,q)\)-Laplacian and indefinite weight function2013-07-17Paper
Application of Homotopy Analysis Method for Solving Systems of Volterra Integral Equations2013-05-08Paper
A variational approach to a quasilinear multiparameter elliptic system involving the \(p\)-Laplacian and nonlinear boundary condition2012-12-06Paper
Approximation of homomorphisms and derivations on non-Archimedean Lie \(C^\ast\)-algebras via fixed point method2012-08-14Paper
The stability of the quartic functional equation in various spaces2011-02-13Paper
https://portal.mardi4nfdi.de/entity/Q35829162010-08-24Paper
https://portal.mardi4nfdi.de/entity/Q35829252010-08-24Paper
https://portal.mardi4nfdi.de/entity/Q33932232009-08-19Paper
https://portal.mardi4nfdi.de/entity/Q33932242009-08-19Paper
https://portal.mardi4nfdi.de/entity/Q36291202009-05-26Paper
https://portal.mardi4nfdi.de/entity/Q36291212009-05-26Paper
https://portal.mardi4nfdi.de/entity/Q36211822009-04-14Paper
https://portal.mardi4nfdi.de/entity/Q35350892008-11-10Paper
Existence of an interval of principal eigenvalues for radially symmetric problems on all of \(\mathbb R^N\)2005-12-27Paper

Research outcomes over time

This page was built for person: Javad Vahidi